# SDR N6WA2015120801

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 27,940 hours, 18,946 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT WHISTLED LOUDLY IN FLIGHT.  REMOVED DOOR, LUBED SEAL & REINSTALLED DOOR IAW AMM 52-21-07.  PRESS CHECKED GOOD, OK FOR SERVICE.
